# SDR TRAX200800491

- Difficulty date: April 7, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP RISER AFT DRAG ANGLE IS CRACKED.    REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513.  C/W ASA REO 601R-52-11-513.
